Browse by Journal

Up a level
Export as [feed] RSS
Group by: Item Type | No Grouping
Jump to: Article
Number of items: 8.

Article

Ignat, Radu, Nguyen, Luc, Slastikov, Valeriy and Zarnescu, Arghir (2013) Stability of the vortex defect in the Landau-de Gennes theory for nematic liquid crystals. Comptes Rendus Mathématique, 351 (13-14). pp. 533-537. ISSN 1631-073X

Becker, Roland, Burman, Erik and Hansbo, Peter (2011) A finite element time relaxation method. Comptes Rendus Mathématique, 349 (5-6). pp. 353-356. ISSN 1631073X

Burman, Erik (2010) Ghost penalty. Comptes Rendus Mathématique, 348 (21). pp. 1217-1220. ISSN 1631-073X

Burman, Erik and Ern, Alexandre (2008) Discontinuous Galerkin approximation with discrete variational principle for the nonlinear Laplacian. Comptes Rendus Mathématique, 346 (17-). pp. 1013-1016. ISSN 1631-073X

Burman, Erik and Stamm, Benjamin (2008) Symmetric and non-symmetric discontinuous Galerkin methods stabilized using bubble enrichment. Comptes Rendus Mathématique, 346 (1-2). pp. 103-106. ISSN 1631-073X

Burman, Erik and Fernández, Miguel A (2007) Stabilized explicit coupling for fluid-structure interaction using Nitsche's method. Comptes Rendus Mathématique, 345 (8). ISSN 1631-073X

Burman, E, Ern, A, Mozolevski, I and Stamm, B (2007) The symmetric discontinuous Galerkin method does not need stabilization in 1D for polynomial orders pgreater-or-equal, slanted2. Comptes Rendus Mathématique, 345 (10). ISSN 1631-073X

Burman, Erik and Ern, Alexandre (2004) Discrete maximum principle for Galerkin approximations of the Laplace operator on arbitrary meshes. Comptes Rendus Mathématique, 338 (8). pp. 641-646. ISSN 1631-073X

This list was generated on Sun Oct 22 13:07:28 2017 BST.